# SDR USAA2008112092094

- Difficulty date: November 19, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 29,529 hours, 11,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2072
- Condition: Faulty
- Location: Cabin
- Part time: 31,343 hours, 12,325 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 548 - PHX-DFW - EEL - EMERGENCY BATTERY PACK FAULTING ON LEFT OVERWING EMERGENCY EXIT LOCATION 11WL.  REMOVED AND REPLACED POWER SUPPLIES 11WL AND 12WL.  OPERATIONAL CHECK WAS GOOD.
